Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having dull chest pain after taking sulfa drug. Could it be heartburn?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Having dull chest pain after taking Sulfa drug for 6 days. Could it be heartburn?
Posted Wed, 7 Nov 2012 in Lung and Chest disorders
Answered by Dr. Ketan Vagholkar 1 hour later
Thanks for writing in.
Sulfa drugs do cause irritation of the gastric mucosa. However the pain is burning nature and localised to the retrosternal region.It may also be referred to the back in some cases. If it is in the retrosternal region associated with regurgitation then it is reflux disease.
I hope this answers your question.
With regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor